MAUDE Adverse Event Report: TRIMED, INC. OSTEOTOMY COMPRESSION CLAMP

TRIMED, INC. OSTEOTOMY COMPRESSION CLAMP
Model Number COMPC-UOS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep reported on (b)(6) 2025 that during a case the compc-uos was not compressing as intended due to the tool being worn.It was reported that this caused a 30-minute delay in surgery, the device did come in contact with the patient per planned procedure but no negative impact on patient was reported.

Brand Name
OSTEOTOMY COMPRESSION CLAMP
Common Device Name
OSTEOTOMY COMPRESSION CLAMP
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22159225
Report Number2031009-2025-00013
Device Sequence Number7273733
Product Code LXH
UDI-Device Identifier00842188112232
UDI-Public00842188112232
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPC-UOS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown